# SDR DALA2025042403231

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK @ 4 INCHES FWD OF FR20 TO FR20, RBL43, WL151.5. REMOVED AND REPLACED SEAT TRACK BETWEEN FR20 TO FR30 RBL43 WL 151.5 IAW A220 ASRP BD500-A-J51-42-20-00AAA-078A-A, BOMBARDIER PL: C01712000 REV: -A AND BOMBARDIER PL: C02312600 REV : E. (LP# 0928896)
